# SDR 95ZZZX3025

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731H
- Make and model: Bell 206L-3
- Aircraft serial: 51562
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Defective
- Location: Cockpit Adf
- Part time: 1,404 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER DIGITS ARE UNREADABLE.
